# SDR SIMA200313907

- Difficulty date: May 13, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR LOWER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORRODED SILL AND INSTALLED SERVICEABLE SILL IAW EMB-1459 SRM 145/1142, REV 21, 51-20-01/03, 51-40-02/04/06 EMB CPM (CPM-145/1132 REV 8) 51-21-04, 51-21-05, 51-21-06 AND STANDARD SRM PRACTICES.  (M)
